Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 22, NWS Birmingham, AL

June 8, 2022Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 8, 2022, 2:34 AM CDT for Jefferson County, Shelby County, Alabama. It was in force for 5 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 2:34 AM CDT (07:34 UTC)
Expired
Jun 8, 2022, 8:00 AM CDT
In force
5 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 27 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:45 AM CDTFLASH FLOOD1 Nne Ensley, ALVILLAGE CREEK AT AVENUE W OFFICIALLY ROSE ABOVE FLOOD STAGE, WHICH IS 10 FEET, AND CONTINUED TO RISE.
Jun 8, 6:00 AM CDTFLASH FLOOD1 S Kingston, ALMT BROOK POLICE REPORTS OVERLOOK RD & OVERLOOK CIRCLE IS FLOODED.
Jun 8, 6:00 AM CDTFLASH FLOOD1 Ssw Mountain Brook, ALMT. BROOK PD REPORTS THE PARKING LOT AT CANTERBURY UNITED METHODIST CHURCH IS UNDER WATER.
Jun 8, 6:04 AM CDTFLASH FLOODHoover Veterans Park, ALHOOVER PD REPORTED THAT VALLEYDALE ROAD WAS IMPASSIBLE DUE TO FLASH FLOODING.
Jun 8, 6:05 AM CDTFLASH FLOOD1 Sw Vestavia Hills, ALMONTGOMERY HWY IN VESTAVIA HILLS HAS BEEN DEEMED IMPASSIBLE DUE TO FLASH FLOODING BETWEEN VESTRIDGE DRIVE AND MONTREAT DRIVE. VIA SOCIAL MEDIA.
Jun 8, 6:05 AM CDTFLASH FLOODCahaba Heights, ALDOLLY RIDGE ROAD WAS IMPASSIBLE DUE TO FLOODING BETWEEN MEADOWLAWN DRIVE AND GREEN VALLEY ROAD. VIA SOCIAL MEDIA.
Jun 8, 6:08 AM CDTFLASH FLOOD1 Ne Homewood, ALNUMEROUS ROADWAYS WERE REPORTED AS FLOODED IN HOMEWOOD. FIRE DEPARTMENT ADVISING TO STAY OFF THE ROADWAYS. VIA SOCIAL MEDIA.
Jun 8, 6:09 AM CDTFLASH FLOODInverness, ALINVERNESS LANDING APARTMENTS ON VALLEYDALE ROAD WAS REPORTED TO HAVE MULTIPLE UNITS WITH WATER INSIDE, UP TO WAIST DEEP.
Jun 8, 6:38 AM CDTFLASH FLOOD1 Nw Kingston, ALMAJOR FLOODING ON TALLAPOOSA STREET NEAR I-20/59, CLOSE TO VILLAGE CREEK. CARS STRANDED IN THE WATER. VIA SOCIAL MEDIA.
Jun 8, 6:48 AM CDTFLASH FLOOD1 Sse Meadowbrook, ALCAHABA VALLEY ROAD WAS IMPASSIBLE NEAR BRIARWOOD CHRISTIAN SCHOOL. A CAR REPORTEDLY STALLED OUT WHILE TRYING TO TRAVEL ACROSS THE FLOODED ROADWAY.
Jun 8, 6:51 AM CDTFLASH FLOOD1 Ne Uab Campus, ALWATER OBSERVED FLOWING OVER THE ROADWAY IN DOWNTOWN BIRMINGHAM AT 6TH AVE S AND 24TH STREET. VIA SOCIAL MEDIA.
Jun 8, 6:59 AM CDTFLASH FLOODHoover, ALMAJOR FLOODING AT HOOVER COUNTRY CLUB DUE TO WATER RISING ON PATTON CREEK. VIA SOCIAL MEDIA.
Jun 8, 7:05 AM CDTFLASH FLOOD1 Ene Bjcc, ALFLOODING ON 31ST STREET NORTH NEAR KIRBYS TRUCK PARTS CAUSING CARS TO STALL OUT IN THE DEEP WATER. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 131 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 980 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
980 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

631 
WGUS54 KBMX 080734
FFWBMX
ALC073-117-081045-
/O.NEW.KBMX.FF.W.0022.220608T0734Z-220608T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
234 AM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southeastern Jefferson County in central Alabama...
  Central Shelby County in central Alabama...

* Until 545 AM CDT.

* At 234 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 
  1.5 to 2 inches in 1 hour. Additional rainfall amounts of 2 to 3 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham, 
  Mountain Brook, Helena, Irondale, Fairfield, Tarrant, Midfield, 
  Brighton, Indian Springs Village, Lipscomb, Samford University, 
  The Summit, Cahaba Heights, Five Points South and Riverchase 
  Galleria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
      3340 8665 3329 8673 3328 8686 3331 8688

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR

$$

25/Owen
3 follow-up statements
833 
WGUS54 KBMX 080921
FFWBMX
ALC073-117-081300-
/O.EXT.KBMX.FF.W.0022.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
421 AM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Southeastern Jefferson County in central Alabama...
  Central Shelby County in central Alabama...

* Until 800 AM CDT.

* At 421 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham, 
  Mountain Brook, Helena, Irondale, Fairfield, Tarrant, Midfield, 
  Brighton, Indian Springs Village, Lipscomb, Samford University, 
  The Summit, Cahaba Heights, Five Points South and Riverchase 
  Galleria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
      3340 8665 3329 8673 3328 8686 3331 8688

FLASH FLOOD...RADAR INDICATED

$$

25/Owen
994 
WGUS74 KBMX 081044
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
544 AM CDT Wed Jun 8 2022

ALC073-117-081300-
/O.CON.KBMX.FF.W.0022.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-Shelby AL-
544 AM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING 
FOR SOUTHEASTERN JEFFERSON AND CENTRAL SHELBY COUNTIES...

At 544 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts of 2 to 3 inches are possible in 
the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham, 
  Mountain Brook, Helena, Irondale, Fairfield, Tarrant, Midfield, 
  Brighton, Indian Springs Village, Lipscomb, Samford University, 
  The Summit, Cahaba Heights, Five Points South and Riverchase 
  Galleria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
      3340 8665 3329 8673 3328 8686 3331 8688

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

25/Owen
389 
WGUS74 KBMX 081257
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
757 AM CDT Wed Jun 8 2022

ALC073-117-081307-
/O.EXP.KBMX.FF.W.0022.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-Shelby AL-
757 AM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING AT 8 AM CDT THIS MORNING FOR SOUTHEASTERN 
JEFFERSON AND CENTRAL SHELBY COUNTIES HAS BEEN REPLACED WITH A FLOOD 
WARNING...

LAT...LON 3340 8697 3358 8686 3357 8662 3348 8662
      3340 8665 3329 8673 3328 8686 3331 8688

$$

86/Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 1:17 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 8, 1:17 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
117 AM CDT Wed Jun 8 2022

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
/Updated at 714 PM CDT Tue Jun 07 2022/

Strong to severe thunderstorms have developed along a remnant
boundary northeast. These storms have produced damaging winds,
large hail and flooding rainfall. MUCAPE values are still around
2000, Bulk Shear around 25, Precip Water values have increased to
1.8 or so, good low level convergence, and plenty of instability.
These storms will continue for the next few hours with a chance
of severe and flooding before a gradual weakening trend ensues.

A short wave trough/MCV over western Mississippi is moving toward
Central Alabama and will provide additional lift mainly after 10
pm. Low level convergence increases with this feature, Bulk Shear
increases to 30-35, MUCAPE still around 1500, and instability
still sufficient. This feature will also be a potential strong to
severe thunderstorm producer and local heavy rain is possible.
Have increased pops and pulled them farther south into the
Tuscaloosa and Birmingham areas overnight.

Wednesday...the persistent boundary will keep the focus of
showers and thunderstorms across the northern counties through the
morning hours. By the afternoon...a shortwave will be the driving
factor moving the activity farther south into the eastern
counties of the area. Instabilities will be around 3000
J/kg...with high PW values and stronger mid and upper level winds.
Storms Wednesday could become strong to severe possible with
damaging winds and large hail. Due to moisture content and
instability present, localized flooding will be possible as well.

High temperatures today will be in the upper 80s and lower 90s.
Low temperatures tonight will be in the 70s with high temperatures
on Wednesday in the upper 80s and lower 90s.

24/75

.LONG TERM...
/Updated at 0342 PM CDT Tue Jun 07 2022/

A couple changes to the long term forecast today, regarding timing
of shortwaves and best chances for storms through the end of the
week. Will trend drier on Thursday night as a front sinks south of
the area, allowing for a break in the rain chances. The next
shortwave will approach Friday morning, and pull the frontal
boundary back northward. With increasing instability Friday
afternoon and forcing with the shortwave, thunderstorms are
expected to develop by the afternoon. It is possible the east will
remain stable Friday with lower dewpoints on the "back" side of
the front. Will contain the mention of severe storms on Friday to
generally along and west of I-65.

14

Previous long-term discussion:
/Updated at 338 AM CDT Tue Jun 07 2022/
Thursday through Monday.

The frontal boundary that has been stalled to our north and causing
several rounds of thunderstorms will finally push southward through
Central AL on Thursday. This occurs as a surface low lifts through
the Ohio Valley and into the New England States. With the frontal
boundary moving through the region, we'll likely see scattered
thunderstorms develop mainly in the afternoon with the aid of
diurnal heating. Some storms could be on the stronger side given
the instability, but severe potential is low due to the upper
level dynamic support becoming well disconnected from the surface
forcing. Basically, we have the instability and focus for
thunderstorm initiation, but we don't really have the deep layer
shear needed to support organized severe storms. Any of the storms
that develop would likely have the potential for downbursts as
most storms this time of year would have.

The frontal boundary is draped just to our south early Friday
morning, which will likely lead to a lull in any thunderstorm
activity in the near-dawn hours. With the frontal boundary to our
south, we should see generally northerly to northeasterly flow,
which will lead to fairly stable conditions. Later in the morning
hours to early Friday afternoon, the frontal boundary is expected to
quickly lift northward ahead of an approaching upper level
shortwave. Ongoing upstream convection is expected to slide
southeastward along the boundary as it lift northward/northeastward.
This MCS could make its way into Central AL Friday afternoon into
the evening hours, leading to the potential for damaging winds, so
the severe potential will continue to be mentioned in the hazardous
weather outlook. Behind the MCS, the frontal boundary is expected to
push southward through our area again, leading to showers and
thunderstorms through the night Friday into early Saturday. By
Sunday, most guidance has the front to our south, which should
mean decreasing rain/storm chances for Central AL for Sunday and
Monday, though the latest GFS has tried to pick up on yet another
MCS in the northwesterly flow on Sunday afternoon. For now, I'm
not including that in the forecast, but it will be something I
monitor for in future model trends.

25/Owen

&&

.AVIATION...
06Z TAF Discussion.

Multiple rounds of showers and thunderstorms will be possible
across C AL with NW flow shortwave activity. Some MVFR cig/vsbys
will be possible this morning with the first wave activity
especially NE areas near BHM/ASN/ANB. This afternoon and evening
convection could spread further S affecting more of the TAFs with
a second round of storms.

08

&&

.FIRE WEATHER...

Several rounds of rain and thunderstorms are expected through the
end of the week, as shortwaves interact with a frontal boundary.
Minimum afternoon RH values will be above 40 percent each day. 20ft
winds will be from the southwest to west at 5-10mph through
tomorrow, and become northwesterly Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     88  67  86  62  87 /  80  60  20   0  50
Anniston    87  69  87  65  87 /  70  60  20   0  50
Birmingham  89  69  88  67  87 /  80  50  30   0  50
Tuscaloosa  92  70  89  69  89 /  70  40  30  10  60
Calera      89  72  89  69  87 /  60  40  30  10  50
Auburn      89  71  88  69  87 /  30  40  30  10  40
Montgomery  94  72  93  71  92 /  20  30  40  10  50
Troy        93  72  92  70  92 /  20  20  40  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.

&&

24/75/14/25/08
Hazardous weather outlook, Jun 7, 3:00 PM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
300 PM CDT Tue Jun 7 2022

ALZ011>015-017>050-082300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
300 PM CDT Tue Jun 7 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible overnight for the northern portions
of Central Alabama. Damaging winds and large hail will be the main
threats. Heavy rainfall may also lead to localized flooding in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe storms are possible Wednesday afternoon and evening for all
of Central Alabama. Damaging winds and large hail will be the main
threats. Heavy rainfall may also lead to localized flooding in urban
and poor drainage areas.

Another system is expected to move into the area Friday afternoon
through Friday night. This could lead to severe storms capable of
producing damaging winds and large hail, mainly across the western
portions of central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
tonight, Wednesday and Friday.

In the hours before

Local storm report, Jun 7, 9:34 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
934 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FLASH FLOOD      JACKSONVILLE            33.82N 85.76W
06/07/2022                   CALHOUN            AL   PUBLIC

            REPORTS OF FLOODED ROADWAYS IN JACKSONVILLE
            (DEPTH AND FLOW UNKNOWN).

&&

AS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:06 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne66 min
Jun 7, 7:08 PM CDTSpecial Weather StatementBMXDeKalb52 min
Jun 7, 8:12 PM CDTFlash Flood WarningBMXCalhoun, Cleburne110 min
Jun 7, 10:00 PM CDTAreal Flood WarningBMXEtowah8 hr
Jun 8, 1:37 AM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
Jun 8, 2:56 AM CDTSpecial Weather StatementBMXShelby34 min
Jun 8, 3:01 AM CDTAreal Flood AdvisoryBMXChilton, Shelby119 min
Jun 8, 3:14 AM CDTSpecial Weather StatementBMXWalker46 min
Jun 8, 3:15 AM CDTSpecial Weather StatementBMXBibb45 min
Jun 8, 3:31 AM CDTSpecial Weather StatementBMXBibb29 min
Jun 8, 3:51 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa24 min
Jun 8, 3:56 AM CDTSpecial Weather StatementBMXJefferson34 min
Jun 8, 4:10 AM CDTSevere Thunderstorm WarningBMXBibb26 min
Jun 8, 4:30 AM CDTFlash Flood WarningBMXWalker, Winston3 hr
Jun 8, 4:42 AM CDTFlash Flood WarningBMXShelby3 hr
Jun 8, 4:55 AM CDTSpecial Weather StatementBMXBibb35 min
Jun 8, 5:13 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton47 min
Jun 8, 5:29 AM CDTFlash Flood WarningBMXJefferson3 hr
Jun 8, 5:49 AM CDTFlood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more19 hr
Jun 8, 6:57 AM CDTSpecial Weather StatementBMXChilton, Coosa48 min
Jun 8, 7:18 AM CDTFlash Flood WarningBMXSt. Clair, Shelby, Talladega3 hr
Jun 8, 7:46 AM CDTAreal Flood WarningBMXJefferson, Shelby17 hr
Jun 8, 8:22 AM CDTFlash Flood WarningBMXClay, Talladega3 hr
Jun 8, 11:27 AM CDTAreal Flood WarningBMXClay, Talladega5 hr
Jun 8, 12:49 PM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jun 8, 12:55 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby8 hr
Jun 8, 1:17 PM CDTRiver Flood WarningBMXJefferson17 hr
Jun 8, 1:32 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 8, 1:42 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 8, 2:12 PM CDTSpecial Weather StatementBMXShelby48 min
Jun 8, 2:32 PM CDTSevere Thunderstorm WarningBMXShelby43 min
Jun 8, 2:59 PM CDTSpecial Weather StatementBMXTalladega46 min
Jun 8, 3:25 PM CDTSpecial Weather StatementBMXJefferson35 min
Jun 8, 3:42 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jun 8, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun27 min
Jun 8, 4:48 PM CDTAreal Flood WarningBMXClay, Talladega4 hr
Jun 8, 5:32 PM CDTSevere Thunderstorm WarningBMXMarion58 min
Jun 8, 5:55 PM CDTSevere Thunderstorm WarningBMXMarion35 min
Jun 8, 6:03 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXLamar38 min
Jun 8, 6:14 PM CDTSpecial Weather StatementBMXFayette, Walker46 min
Jun 8, 6:18 PM CDTSevere Thunderstorm WarningBMXWinston42 min
Jun 8, 6:25 PM CDTSpecial Weather StatementBMXMarion50 min
Jun 8, 6:35 PM CDTSpecial Weather StatementBMXWalker40 min
Jun 8, 6:52 PM CDTFlash Flood WarningBMXMarion, Winston3 hr

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.